# SDR DXTA2024030511083

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 6,046 hours, 3,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Part serial: 00709S
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN ARM POSITION NO EMER LIGHTS WORK AT ALL. IN ON POSITION ALL LIGHTS WORK EXCEPT THE UNDER SEAT LIGHT AT SEAT 10 AND THE LOWER MAIN CABIN DOOR LIGHTS BOTH FORE AND AFT. SUSPECTED NUMBER 1 PACK FAILURE. PERFORMED THE CHARGING PROCEDURE ONCE YESTERDAY WITH SUCCESS. PERFORMED IT TWICE TODAY WITH NO SUCCESS.  CONFIRMED EMERGENCY BATTERY #1 SUPPLY IS ONLY SHOWING 1.0 DC VOLT. WILL NOT POWER MAIN DOOR EMERGENCY LIGHTING. REMOVED AND REPLACED #1 EMERGENCY POWER SUPPLY P/N CBS28·1 S/N 007096 WITH REPAIRED P/N CBS28·1 S/N 3970M. PERFORMED OPS TEST PASSED. IAW AMM 33-50-06 AND 33-50-00.
